# SDR 98ZZZX3341

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N773W
- Make and model: Rkwell NA26580
- Aircraft serial: 38020
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 2651700301
- Condition: Separated
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: D, F
- Precautionary procedure: O

## Discrepancy

ON POST-FLIGHT INSPECTION, LT INBD SLAT WAS DISCOVERED MISSING (38) RIVETS ON THE UNDERSIDE AND BOTH INBD RIBS CRACKED AND BROKEN, HOLES VERY ELONGATED.  ALSO, WING LEADING EDGE SKIN IMMEDIATELY AFT, MISSING (5) RIVETS, RIBS CRACKED (OLD CRACKS).  1ST STAGE COMPRESSOR BLADES (16) AND (2) FAN BUCKETS FOD DAMAGED.  (2) TOP MOUNT BUSHINGS HAD BEEN REPLACED 42 HRS PRIOR AT THE ISO HR INSP ON THIS SLAT PRIOR TO WEAR.  RIBS ALL MADE FROM .020 INCH MATERIAL.
